×

Found 32,015 Documents (Results 1–100)

New variants of the generalized level method for minimization of convex nondifferentiable functions taking Infinite values. (Russian. English summary) Zbl 07812367

Zh. Vychisl. Mat. Mat. Fiz. 47, No. 12, 2037-2054 (2007); translation in Comput. Math. Math. Phys. 47, No. 12, 1952-1969 (2007).
MSC:  90C25
PDFBibTeX XMLCite
Full Text: DOI MNR

Duality scheme for solving the semicoercive Signorini problem with friction. (Russian. English summary) Zbl 07812366

Zh. Vychisl. Mat. Mat. Fiz. 47, No. 12, 2023-2036 (2007); translation in Comput. Math. Math. Phys. 47, No. 12, 1938-1951 (2007).
MSC:  74M15
PDFBibTeX XMLCite
Full Text: DOI MNR

On certain optimization methods with finite-step inner algorithms for convex finite-dimensional problems with inequality constraints. (Russian. English summary) Zbl 07812365

Zh. Vychisl. Mat. Mat. Fiz. 47, No. 12, 2014-2022 (2007); translation in Comput. Math. Math. Phys. 47, No. 12, 1928-1937 (2007).
MSC:  90C25
PDFBibTeX XMLCite
Full Text: DOI MNR

Conservative numerical method for solving the averaged Boltzmann equation. (Russian. English summary) Zbl 07812359

Zh. Vychisl. Mat. Mat. Fiz. 47, No. 11, 1949-1957 (2007); translation in Comput. Math. Math. Phys. 47, No. 11, 1867-1874 (2007).
MSC:  35F20
PDFBibTeX XMLCite
Full Text: DOI MNR

Calculating the branch points of the eigenvalues of the Coulomb spheroidal wave equation. (Russian. English summary) Zbl 07812355

Zh. Vychisl. Mat. Mat. Fiz. 47, No. 11, 1880-1897 (2007); translation in Comput. Math. Math. Phys. 47, No. 11, 1802-1818 (2007).
MSC:  65N25
PDFBibTeX XMLCite
Full Text: DOI MNR

Optimal control problems with terminal functionals represented as the difference of two convex functions. (Russian. English summary) Zbl 07812354

Zh. Vychisl. Mat. Mat. Fiz. 47, No. 11, 1865-1879 (2007); translation in Comput. Math. Math. Phys. 47, No. 11, 1788-1801 (2007).
MSC:  49K15
PDFBibTeX XMLCite
Full Text: DOI MNR

Cutting methods in \(E^{n+1}\) for global optimization of a class of functions. (Russian. English summary) Zbl 07812351

Zh. Vychisl. Mat. Mat. Fiz. 47, No. 11, 1830-1842 (2007); translation in Comput. Math. Math. Phys. 47, No. 11, 1756-1767 (2007).
MSC:  90C26
PDFBibTeX XMLCite
Full Text: DOI MNR

Asymptotics of solutions to the time-dependent Schrödinger equation with a small Planck constant. (Russian. English summary) Zbl 07812344

Zh. Vychisl. Mat. Mat. Fiz. 47, No. 10, 1746-1751 (2007); translation in Comput. Math. Math. Phys. 47, No. 10, 1675-1680 (2007).
MSC:  35Q40
PDFBibTeX XMLCite
Full Text: DOI MNR

On the stability of inner and outer approximations of a convex compact set by a ball. (Russian. English summary) Zbl 07812338

Zh. Vychisl. Mat. Mat. Fiz. 47, No. 10, 1657-1671 (2007); translation in Comput. Math. Math. Phys. 47, No. 10, 1589-1602 (2007).
MSC:  90C25
PDFBibTeX XMLCite
Full Text: DOI MNR

On the convergence of numerical methods for solving a Volterra bilinear equations of the first kind. (Russian. English summary) Zbl 07811694

Zh. Vychisl. Mat. Mat. Fiz. 47, No. 8, 1378-1386 (2007); translation in Comput. Math. Math. Phys. 47, No. 8, 1323-1331 (2007).
MSC:  65R20
PDFBibTeX XMLCite
Full Text: DOI MNR

On the formation of sharp transition layers in two-dimensional reaction-diffusion models. (Russian. English summary) Zbl 07811692

Zh. Vychisl. Mat. Mat. Fiz. 47, No. 8, 1356-1364 (2007); translation in Comput. Math. Math. Phys. 47, No. 8, 1301-1309 (2007).
MSC:  35K57
PDFBibTeX XMLCite
Full Text: DOI MNR

On expansions of functions of two variables in mixed Fourier-Jacobi series and their application for estimation of errors of cubature formulas. (Russian. English summary) Zbl 07811687

Zh. Vychisl. Mat. Mat. Fiz. 47, No. 8, 1298-1307 (2007); translation in Comput. Math. Math. Phys. 47, No. 8, 1243-1252 (2007).
MSC:  42C10
PDFBibTeX XMLCite
Full Text: DOI MNR

Reflection and transmission of plasma waves at the interface of crystallites. (Russian. English summary) Zbl 07811681

Zh. Vychisl. Mat. Mat. Fiz. 47, No. 7, 1229-1247 (2007); translation in Comput. Math. Math. Phys. 47, No. 7, 1179-1196 (2007).
MSC:  76X05
PDFBibTeX XMLCite
Full Text: DOI MNR

Singular problem for a third-order nonlinear ordinary differential equation arising in fluid dynamics. (Russian. English summary) Zbl 07811675

Zh. Vychisl. Mat. Mat. Fiz. 47, No. 7, 1158-1178 (2007); translation in Comput. Math. Math. Phys. 47, No. 7, 1108-1128 (2007).
MSC:  76D10
PDFBibTeX XMLCite
Full Text: DOI MNR

On the absence of global solutions of nonlinear mixed problems. (English. Russian original) Zbl 1511.35048

J. Math. Sci., New York 143, No. 4, 3226-3238 (2007); translation from Tr. Semin. Im. I. G. Petrovskogo 26, 71-89 (2007).
PDFBibTeX XMLCite
Full Text: DOI

Solvability of elliptic functional-differential equations with compressions of the arguments in weighted spaces. (English. Russian original) Zbl 1511.35363

J. Math. Sci., New York 143, No. 4, 3205-3216 (2007); translation from Tr. Semin. Im. I. G. Petrovskogo 26, 37-55 (2007).
MSC:  35R10 35J30 35A01
PDFBibTeX XMLCite
Full Text: DOI

On the decay rate of solutions of the wave equation in domains with star-shaped boundaries. (English. Russian original) Zbl 1511.35228

J. Math. Sci., New York 143, No. 4, 3429-3440 (2007); translation from Tr. Semin. Im. I. G. Petrovskogo 26, 390-406 (2007).
MSC:  35L05 35L20 35B40
PDFBibTeX XMLCite
Full Text: DOI

On the behavior of solutions of a semilinear parabolic or elliptic equation satisfying a nonlinear boundary condition in a cylindrical domain. (English. Russian original) Zbl 1511.35220

J. Math. Sci., New York 143, No. 4, 3415-3428 (2007); translation from Tr. Semin. Im. I. G. Petrovskogo 26, 368-389 (2007).
PDFBibTeX XMLCite
Full Text: DOI

Semilocal smoothing spline of class \(C^1\). (English. Russian original) Zbl 1511.41006

J. Math. Sci., New York 143, No. 4, 3401-3414 (2007); translation from Tr. Semin. Im. I. G. Petrovskogo 26, 347-367 (2007).
MSC:  41A15 65D07
PDFBibTeX XMLCite
Full Text: DOI

The second boundary-value problem for parabolic differential-difference equations. (English. Russian original) Zbl 1511.35212

J. Math. Sci., New York 143, No. 4, 3386-3400 (2007); translation from Tr. Semin. Im. I. G. Petrovskogo 26, 323-346 (2007).
PDFBibTeX XMLCite
Full Text: DOI

Some questions of the qualitative theory of nonsmooth Sturm-Liouville problems. (English. Russian original) Zbl 1511.34048

J. Math. Sci., New York 143, No. 4, 3342-3354 (2007); translation from Tr. Semin. Im. I. G. Petrovskogo 26, 254-273 (2007).
PDFBibTeX XMLCite
Full Text: DOI

Lifting of automorphisms and derivations of conformal Lie superalgebras to their central extensions. (English. Russian original) Zbl 1515.17034

J. Math. Sci., New York 143, No. 4, 3333-3341 (2007); translation from Tr. Semin. Im. I. G. Petrovskogo 26, 240-253 (2007).
MSC:  17B65 17B40 17B55
PDFBibTeX XMLCite
Full Text: DOI

Estimation of precautionary demand function. (English) Zbl 1494.91113

Proceedings of the 38th ISCIE international symposium on stochastic systems theory and its applications, Nagano, Japan, November 9–10, 2006. Kyoto: Institute of Systems, Control and Information Engineers (ISCIE). 19-22 (2007).
MSC:  91B82 62P05 91G80
PDFBibTeX XMLCite

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 3

Main Field

all top 3

Biographic Reference

all top 3

Software